No Cover Image

Journal article 259 views 8 downloads

The term a_4 in the heat kernel expansion of noncommutative tori / Alain Connes; Farzad Fathi Zadeh

Munster Journal of Mathematics, Volume: 12, Issue: 2, Pages: 239 - 410

Swansea University Author: Farzad, Fathi Zadeh

Check full text

DOI (Published version): 10.17879/53149724705

Published in: Munster Journal of Mathematics
ISSN: 1867-5778 1867-5786
Published: 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa49712
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 239
End Page: 410